# SDR CALA2024082202251

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 86,339 hours, 10,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK LOW CAPACITY AT L3 DOOR AREA.   WIRING CHECK FOUND M33405 BATTERY PACK LOW CAPACITY REPLACED M33405 BATTERY PACK AND NEW BATTERY PACK I NSTALLATION TEST FOUND NORMAL AS PER WDM 33-51-65 REV.90 AMM 33- 51-06-960-802 REV.101.
